MathSciNet Relay Station
MathSciNet bibliographic data
MR2584211 35B65 (35J70 35K65)
Nazarov, A. I. Hölder estimates for solutions of degenerate elliptic and parabolic equations in nondivergence form. (Russian) Algebra i Analiz 21 (2009), no. 4, 174--195; translation in St. Petersburg Math. J. 21 (2010), no. 4, 635–650
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement